Skip to content
My WebMD Sign In, Sign Up

Announcements

It's been suggested that we leave a space between the start of a post and the triggering part.

Write something innocuous in the first line. then leave some spaces between in and the subject matter. this should take care of accidentally triggering someone.

How and Why to Report a Post
struiggling too triger
avatar
bubbles_bobble posted:
im really having a hard mondy with so much work to do and its taken me 3 hours to pay 3 bills argh!
i had a t call me but she couldn't chat argh!
i don't know if my reg t will call or not i just wanna cry and bite myself and you know what else! i'm glad my neighboor is coming down and we're going to have coffee just wat i need for more jitters!

argh
o well sigh
One day at a time
Reply
 
avatar
Kate_Te responded:
Deep slow breaths BB, Stop everything for a few seconds & breathe deeply.
Big soft hugs.
Kate_Te
 
avatar
bubbles_bobble replied to Kate_Te's response:
any kind of stimuli even tyis makes me a nervous wreck!
i don't know whats wrong! i took klonopin over the weekend cuaz i couldnt stand it. i'm in a lot of pain again with the shingles. sick to death of this garbage!!!!!!!!!!!!!!!!!!!!!
One day at a time
 
avatar
Kate_Te replied to bubbles_bobble's response:
I know this may sound stupid, but do you have a happy place to go to in your mind? I do. I usually have difficulty getting there unless I'm in bed, but even thinking about it can help.
I'm sorry you are suffering. Do you have an appt with your reg doc to check on shingles & the rash?
Hang in there.
Big, soft, hugs
Kate_Te
 
avatar
bubbles_bobble replied to Kate_Te's response:
no i have my safe place which can be a happy place but is salvage. i will try that thank and thanks for hugs much needed right now
One day at a time
 
avatar
bubbles_bobble replied to bubbles_bobble's response:
guess i'm going to have to make an appt with doc my reg t called tonite and she's going to check with pharm d about my meds. i think its the risperidone thqat i'm getting the rash from cuz rash cleared up on day i din't take it
One day at a time
 
avatar
MandyCake replied to bubbles_bobble's response:
BB,

Glad you will be checking with your Pdoc. I hope that the rash goes away. I also hope that your doc will give you something else and not just ceast the risperidone.

Hugs.
Bonnie
Life is the school and Love is the Lesson.

Gra'
Bonnie
 
avatar
bubbles_bobble replied to MandyCake's response:
all of this is wearing me down badly last night i had a really really horrible nightmare! i was like on some kind of bad drug again. i think its from taking the klonopin 2 days in a row and cold turkeying it
i've also misspoke at an office bldg we really want badly to move into ...........i'm really having a hard time with that .......i'm trying not to beat myself up but i'm so worried we won't get the unit because of me tho our credit is excellent! i try to not be stupid and when i get nervous I am very stupid. this mental illness once again is ruining my life! i hate it!
i'm so upset.............
i'm just rather furious that everything is happening with me.
i've tried to have a good attitde but i'm at wits end ladies.
that nightmare was so bad! I was so scared someone was in the house i almost woke husband becasue i was trippin...it was like in 3 d. ugh dont want to remember anyh of it.
well me and my hurting boobs will go now.................\
sorry to have mispoke once again
One day at a time
 
avatar
MandyCake replied to bubbles_bobble's response:
BB,

I just want to reach through this screen and hug you gently. You are not STUPID! Alot of people, when nervous, have problems with communicating with others. I get fibro-fog, then there are times all of the various thoughts in my head flow faster than my mouth, or my mouth will say what's in my head, which isn't always a good thing. but we all do this... I like to think, those of us who are, Medically Ill (I despise being called Mentally Ill) are actually having issues because our IQ's are higher than average.

This cold turkey stuff, truly bothers me BB. It is unethical and dangerous to do this to a patient, especially without putting them in a detox facility where they can be monitored and taken care of. A person must wean off from any substance of any kind. This just isn't okay...

Besides this, your immune system is extremely weakened by the host of physically illnesses your body has been struggling to evict.

Add to this the stress of your business and your personal life and no wonder you feel stressed. Good God Woman, I'd be at my witts end too!

When I am able to get a few hours of sleep, they are always filled with nightmares where all of my senses are triggered. I litterally can feel, smell, taste, touch, hear in my nightmares and they are extremely vivid. I understand the 3-D efffect. What sucks are the nightmares that continue long after you have awakened or the one's where you awaken with sleep paralysis and can't escape from.

So... you are not misspoken, not stupid, and certainly not "trippin." This is all very real, extremely stressful and taxing on you. Please do not beat yourself up... You are beat up enough...

Gra'
Bonnie
Life is the school and Love is the Lesson.

Gra'
Bonnie
 
avatar
bubbles_bobble replied to MandyCake's response:
bonnie,
geez you did it again! made me feel so differnet about whats going on. I don't want to feel I guess at all and had yet another bad event with nightmares. honestly whatcha suppose to do when you're afraid to sleep? I think it may be from the hydroxyzine tho I don't know. havent' dreamed for a long time and now all of a sudden wacko!

yeah the times after the nightmares exactly! I thought I really was in a mental institute for the criminally insane this a.m.
had another rough night but do feel like I got some sleep.

I dunno I wrote my t last night and said ya know I just don't know what to do ??? so we'll see if I get an answer God forbid if I use my b enefit and call crisis team!

getting suicidal at times and then really up up UP UP and AWAY!!!!!!!!!!!!!!!!! TPE OF STUFF ARGH!

WELL ENOUGH OF ME FOR NOW. THANK YOU BONNIE FOR SUCH A WARM HEARTFELT POST!!!!!!!!!!!!!!
I LOVE YA TOO! YOU ARE A GOOD PERSON!

ME
One day at a time
 
avatar
MandyCake replied to bubbles_bobble's response:
BB,

Did my making you feel different about what is going on a good thing or bad?

I will say the next time you have a nightmare and are in a mental institute for the criminally insane, you best bring me with you!!!!!!!

The rollarcoaster rides certainly do suck. Why is it we are told to find the gray in a black and white world? It's like asking a yes and no question and answering with a maybe... When we are up, we start to find strength, hope, and when we are down, grrrrr... I do hope Dear Sweet BB, that you will call Crisis if you need them! I will, if you will???

(That goes for all of our family here!)...

Thank you for the compliments BB... I am but a reflection of each and every one of you.

Gra'
Bonnie
Life is the school and Love is the Lesson.

Gra'
Bonnie


Spotlight: Member Stories

my storys still in process and hopfully by the end it'll be a happy one to tell

Helpful Tips

real useable smilies part 4
http://www.myemoticons.com/emoticons/images/msn/girlie/teddy.gif gotta have a cute stuffie! ... More
Was this Helpful?
24 of 33 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.